Discussions that mention soma

Back Problems board


Hey Hugg thanks for the response. I take Soma as my muscle relaxer and I can't take Lyrica or Neurontin because I had bad reactions to both.:( It is really aggravating because I can't be on my feet for very long and also have to watch how I sit. I noticed you are from Nashville---my neurosurgeon is in Nashville and I have been seeing him for 5 years.

Hey Billy Boy I wish I knew what was going on with my back.:confused: It has really gotten me down the past few weeks and some days the pain is really bad. I went to Walmart by myself today thinking I should be able to shop on my own and I didn't think I would make it out to my car. I just thought I should be able to do more by now. When I finally got home I set down on the steps to my deck and cried because I was hurting so bad. It is my own fault but I am so tired of not being able to do the things I want to do. I guess I need to call my doctor and see what they say but usually you can't get your appt. moved up unless they consider it an emergency and I am sure they will tell me this is just normal healing. I told my husband tonight that I don't know what is causing my feet to swell and having problems with my bladder also (sorry). Can back problems cause feet and legs to swell?? Thanks for the prayers because I am a firm believer in prayer.

I am sorry that you are having pain also. What did you end up doing about your PM doctor? Did you stay with the original one or go with the new one? What medicine are you on now? Are you still with your sister? It sounds like you have such a great family. What happened with your job? Well I guess I asked enough questions for now but I have missed talking to you. Take care and hope you get to feeling better.

Prayers to everyone on this board because I know we all have our problems.l

Gentle Hugs
Linda:angel: